This paper presents a new approach aimed at limiting the growth of the computational cost of variability analysis, of nonlinear circuits, using the Hermite-based polynomial chaos (PC), with the increase in the number of random variables. The proposed technique is based on deriving a closed-form formula for the structure of the augmented Jacobian matrix generated by the PC approach, and then showing that this structure can be approximated with a different structure that can be decoupled into independent diagonal blocks.

Additional Metadata
Keywords Nonlinear Circuits, Polynomial Chaos, Process Variations, Time-Domain Analysis, Uncertainty Quantification, Variability Analysis
Persistent URL dx.doi.org/10.1109/TCPMT.2015.2490240
Journal IEEE Transactions on Components, Packaging and Manufacturing Technology
Citation
Rufuie, M.R. (Mehrdad Rahimzadeh), Gad, E. (Emad), Nakhla, M.S. (Michel S.), & Achar, R. (2015). Fast variability analysis of general nonlinear circuits using decoupled polynomial chaos. IEEE Transactions on Components, Packaging and Manufacturing Technology, 5(12), 1860–1871. doi:10.1109/TCPMT.2015.2490240